Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

kick me while i'm down...

Posted by b2chica on May 28, 2018, at 13:39:46

so s&*t just gets worse and worse. my doc upped my desipramine last week and is now gone for 2 weeks. My T i cant get in to see either -because i was an idiot and cancelled until after i saw pdoc -for other reason. i forgot to account for the med change so my number of pills were off. i ran out yesterday. and because of the holiday there is no one in pdocs office that will refill. the pharmacy cant refill until then (and are closed today anyway) so here's another day and nght without ANY desipramine.
i have already dropped HUGE in mood. so lethargic,
no affect.
i'd cry, but i think i'm too tired.... its too much effort... and i dont really care.

i really feel like the universe is sh*$$ing on me right now. although most of it is due to my jus tplain idiocy.


*anything worse i should expect from dropping desipramine so quickly (other than the gut wrenching nausea).


"We don't see things as they are, we see them as we are."
Ana´s Nin


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:b2chica thread:1098942
URL: http://www.dr-bob.org/babble/20180521/msgs/1098942.html